# SDR GTIA2021041535684

- Difficulty date: April 12, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 21,065 hours, 9,596 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

IN CLIMB HERD A CLICK SIMILAR TO AUTO PILOT DISENGAGEMENT EVEN THOUGH AP WAS ALREADY ENGAGED. IN CRUISE VARIOUS CLICKS HERD IN CB PANEL BEHIND FO SEAT. AP 2 DISENGAGED UNCOMANDED SHORTLY THERE AFTER. FOLLOWED BY ECAM GEN 2 FAULT. PERFORMED ECAM ACTIONS RESET GEN 2 SUCCESSFULY. SOON THERE AFTER MULTIPLE CLICKING NOISES AP 2 DISENGAGED AGAIN. DECLARED EMERGENCY AND DEVERTED TO KELP. LANDED UNDERWEIGHT. ( ENGINE DRIVEN GENERATOR CHANNEL (IDG, GCU, LINE CONTACTOR) IAE ENGINES (AIRCRAFT WITH ANALOG AMU OR WITH ANY OF THE FOLLOWING MODS): 37782/MP P10402 (DIGITAL AMU POWER SUPPLY UPGRADE), OR 37317/MP P10098 (AC ESS FEED AUTOMATIC SWITCHING), OR AIRCRAFT WITH MODS: 31107/MP P7009 (DIGITAL SATCAM AMU) AND 39670/MP P10300 (GCU 5.2) )-DURING T/S FOUND IDG2 EX FLD/GCU2 FAULT MSG. T/S PER TSM 24-20-00-810-901-A. VERIFIED PINS A/9 TO IDG WIRING, NO SHORT TO GROUND. VERIFIED WIRING FROM IDG TO GCU2, NO SHORTS TO GROUND OR SHORT TO SHIELD. REMOVED & REPLACED #2 IDG IAW AMM 24-21-51. OPS & LEAK CKS GOOD. THIS CLEARS DMI 275662301 PLACARD REMOVED MOC NOTIFIED.
